# SDR USAA2010052491002

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 32,431 hours, 11,725 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1303A000004
- Part serial: 01175
- Condition: Defective
- Location: Ac Bay
- Part time: 30,562 hours, 12,358 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1433 - CLT - BURNING SMELL - NOTICEABLE BURNING PLASTIC ODOR THROUGHOUT CABIN, MOST PRONOUNCED IN THE AREA OF ROWS 5 & 6.  MAINTENANCE REMOVED AND REPLACED THE FLOW CONTROL VALVE IAW AIRBUS MAINTENANCE MANUAL 21-51-51-04.
